Trace Class Toeplitz Operators with Singular Symbols
Artikel i vetenskaplig tidskrift, 2020

We provide sufficient conditions for Toeplitz operators with distributional symbols acting on the Bergman space on the unit disk to be trace class. The Berezin transform of distributions, introduced in the paper, yields a formula for the trace. Several instructive examples are also given.

distributional symbol

Bergman space

Toeplitz operators

Författare

Grigori Rozenblioum

Saint Petersburg State University - Spsu

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Nikolai L. Vasilevski

Centro de Investigacion y de Estudios Avanzados (CINVESTAV)

Proceedings of the Steklov Institute of Mathematics

0081-5438 (ISSN)

Vol. 311 1 225-232

Ämneskategorier

Geometri

Sannolikhetsteori och statistik

Matematisk analys

DOI

10.1134/S0081543820060140

Mer information

Senast uppdaterat

2021-02-22